MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: na.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that kit tablet was damaged.The following information was provided by the initial reporter: material no.516704 batch no.20028t01 and 20028t03.It was reported that tablet hardware and cable were damaged during use.Verbiage- from complaint section in an intelliport phase iii survey: date: (b)(6) 2021, cart-2 and cart-3.Cart 2 usb cable was damaged in the or.Crna texted me that tablet was at 10% battery and then shut down.I went to the or and the usb cable was damaged right when it connects to the tablet.The port in the tablet is fine it¿s just the usb cable.I was able to grab another cable and tablet is charging fine.No other issues with the case once it was resent.I noticed that over the weekend tablet 3 just turned off.I tried charging it and also switched out the cable from different tablets, but cart 3 tablet still did not turn on.I noticed that specific position of the cable started charging it, but as soon as i let it go it.
 
Event or Problem Description
It was reported that kit tablet was damaged.The following information was provided by the initial reporter: material no.516704, batch no.20028t01 and 20028t03.It was reported that tablet hardware and cable were damaged during use.Verbiage- from complaint section in an intelliport phase iii survey: date: march 25, 2021, cart-2 and cart-3."cart 2 usb cable was damaged in the or.Crna texted me that tablet was at 10% battery and then shut down.I went to the or and the usb cable was damaged right when it connects to the tablet.The port in the tablet is fine it¿s just the usb cable.I was able to grab another cable and tablet is charging fine.No other issues with the case once it was resent." "i noticed that over the weekend tablet 3 just turned off.I tried charging it and also switched out the cable from different tablets, but cart 3 tablet still did not turn on.I noticed that specific position of the cable started charging it, but as soon as i let it go it.".
 
Additional Manufacturer Narrative
D4: medical device lot #: 20028t01, d4: medical device expiration date: na , h4: device manufacture date: 2020-02-27.D4: medical device lot #: 20028t03, d4: medical device expiration date: na, h4: device manufacture date: 2020-02-27.H6: investigation summary: three photos were received by our quality team for evaluation.Visual inspection on the photos showed the damage wire of the tablet kit.A device history record review found no non-conformances associated with this issue during production of this batch.The clinical research coordinator (crc) from university of penn called calvin lee (bd) and stated that the usb connection wire to the tablet was damaged by the clinician in the or.During this study, the clinician moved the tablet which is placed on a iv pole and the tension on the wire was too much.This caused the usb port of the cart-3 to break.During a video call with the customer, it was observed that the usb port on cart-3 was no longer functional and therefor the tablet was no longer functional.The damage to the tablet can be traced back to users.The crc stated she will take additional steps to mitigate the tension on the wire.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11719907
Report Number2243072-2021-01245
Device Sequence Number14559764
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot NumberSEE H.10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/26/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date04/23/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1